IJPAM: Volume 90, No. 2 (2014)


M. Abu Ayub Ansari$^1$, M. Chandramouleeswaran$^2$
$^1$M.S.S. Wakf Board College
Madurai, 625 020, Tamilnadu, INDIA
$^2$Saiva Bhanu Kshatriya College
Aruppukottai, 626101, Tamilnadu, INDIA

Abstract. In this paper, we intorduce the notion of fuzzy dot $\beta-$subalgebras on $\beta-$algebras and investigate some of their properties.

Received: July 20, 2013

AMS Subject Classification: 03E72, 06F35, 03G25

Key Words and Phrases: BCK/BCI-algebras, fuzzy dot subalgebra, $\beta-$algebras

Download paper from here.

DOI: 10.12732/ijpam.v90i2.2 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 90
Issue: 2